i forgot to add that i never take my meds prior to labs so i dont throw the numbers off. thanks.
First you are correct your TSH is at a sub clinical hypothyroid level. The range they are using is outdated and should be only .3-3.0 Your T's on the other hand seem OK. yet your TPO's are a bit high and could be kicking your thyroid into low gear. I see you are on 75 mcg Levo now right? I would think you need a bump to around .88 to see a change - but if the TPO's keep rising - you could keep getting hypo.
Cholesterol is high too - value should be only at 200 max - I am at 233 right now and no meds.
I assume the TPO is your problem right now - something is attcking your gland making your symptoms bad. How do you feel?
I feel miserable. i have very low temp between 96.1-97.1, intermittant chills every day, extreme fatigue, memory issues - short and long term, water retention (ankles), severe pms (even though i am on yasmin), ibs type symptoms, etc. i force myself to get out of bed everyday. i have gained 20 lbs since i started the levo last summer and i am very into fitness, work out 5 times a week, i eat healthy - never fast food or anything considered bad for me except the occasional piece of chocolate!! luckily i work from home - i could not function if i had to go to an office everyday. it's very debilitating. i read somewhere that if a person has tpo ab that all other tests are thrown off and not valid. i need to figure out how to get the t's to stay where they are and get the tpo and tsh lower. any advice other than increasing the levo?
does anyone else have suggestions for me?
You T3 and T4 look fine for a TSH 0f 1.54.
Your TSH rose almost two points in less than two weeks. The TSH rises and falls faster than the T's, so that is why they all look high right now. If your TSH stays a little above three, your T's will go lower, but will stay in range.
Are you on a Generic med?
Your last refill may have less drug in it, raising your TSH.
Been really ill or severely stressed lately? That can change your levels.
If your Levo is a generic, switch to a name brand.
I am on brand name meds - levothroid. We just increased my dose from 50mcg to 75mcg on my last refill 01/28/08 so that couldn't be the reason the TSH jumped up so high, right??? I guess I have to wait for the cortisol results and for my endo to call me and let me know what he thinks. Wish me luck!